# SDR DALA2017100707397

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO BAY, FRAME AT BS 1720, LBL 25 HAS CORROSION. COMPLIED  WITH PRI 560594-14, REVISION 0, AND ER/A 560594-14, REV ORIGINAL.
